# SDR C77A2018060500001

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 27,397 hours, 16,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THE RT WING LOWER REAR ROOT SKIN WAS CRACKED AT THE SPAR II AND RIB 4A JUNCTION.  THE CRACK WAS VERIFIED AT APPROXIMATELY 2.9 INCHES LONG IAW HFEC NDI. THE CRACK IS LOCATED APPROXIMATELY 0.482 INCH OUTBOARD OF THE RIB 4A LOWER SKIN DOUBLER.  REPAIRED IAW ETD2018-170-048460-A.
